MathSciNet Relay Station
MathSciNet bibliographic data
MR1850184 42B05 (93C20)
Avdonin, S. A.; Ivanov, S. A. Riesz bases of exponentials and divided differences. (Russian) Algebra i Analiz 13 (2001), no. 3, 1--17; translation in St. Petersburg Math. J. 13 (2001), no. 3, 339–351
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement